| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product(s): a 694758 lead, implanted: (b)(6) 2010; 407645 lead, implanted: (b)(6) 2007.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported the patient developed a pocket infection.The implantable cardioverter defibrillator system was removed and no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.